Non-drowsy nasal decongestant helps relieve head congestion, sinus pressure, headache and also pain symptoms. Every coated caplet has ibuprofen and phenylephrine HCl for an effective symptom relief.

You are watching: Can you take advil with sudafed pe


bvseo_sdk, p_sdk, 3.2.0CLOUD, getAggregateRating, 3.35msREVIEWS, PRODUCTbvseo-msg: HTTP standing code that 404 was returned; HTTP condition code of 404 to be returned;
*

*

*

*

*

One Caplet Dose Non-drowsy head congestion and also pain tabletsProvides ache relief and reduces fever

Temporarily relieves these symptoms connected with the typical cold or flu:

HeadacheFeverSinus pressureNasal congestionMinor body aches and painsReduces ede of the sleep passagesTemporarily restores freer breathing through the nose

Do no take an ext than directed

Adults and also children 12 year of age and also over:

Take 1 caplet every 4 hrs while symptom persistDo no use an ext than 6 caplets in any 24-hour period unless directed by a doctor

Children under 12 year of age:

Do not use due to the fact that this product includes too lot medication for youngsters under this age

Allergy alert: ibuprofen may cause a severe allergic reaction, particularly in people allergic to aspirin. Symptoms might include:

HivesFacial swellingAsthma (wheezing)ShockSkin reddeningRashBlisters

If an allergic reaction occurs, prevent use and also seek medical help right away.

Ask a doctor prior to use if

Stomach bleeding warning applies to youYou have troubles or significant side results from taking pain relievers or heat reducersYou have a history of stomach problems, such as heartburnYou have high blood pressure, love disease, liver cirrhosis, kidney disease, asthma, thyroid disease, diabetes, have trouble urinating as result of an enlarged prostate gland, or had a strokeYou room taking a diureticUnder a doctor’s treatment for any serious conditionTaking any kind of other product that has phenylephrine or any other sleep decongestantTaking aspirin for heart strike or stroke, because ibuprofen may decrease this benefit of aspirinTaking any other drug

Stomach bleeding warning: This product includes an NSAID, i beg your pardon may reason severe stomach bleeding. The opportunity is higher if you:

Are age 60 or olderHave had actually stomach ulcers or bleeding problemsTake a blood thinning (anticoagular) or steroid drugTake various other drugs include prescription or nonprescription NSAIDs (aspirin, ibuprofen, naproxen, or others)Have 3 or much more alcoholic drinks every day while making use of this productTake more or because that a much longer time than directed

When utilizing this product

Take v food or milk if uncomfortable stomach occurs

Heart attack and also stroke warning: NSAIDs, except aspirin, boost the hazard of love attack, love failure, and stroke. These deserve to be fatal. The hazard is higher if friend use an ext than directed or for much longer than directed.

Do no use

In children under 12 years of age since this product contains too lot medication for children under this ageIf friend have ever had an allergy reaction to any other pains reliever/fever reducerRight prior to or after heart surgeryIf you are now taking a prescription monoamine oxidase inhibitor (MAOI) (certain drugs because that depression, psychiatric, or emotional conditions, or Parkinson’s disease), or because that 2 mainly after protecting against the MAOI drug. If you carry out not understand your prescription drug has an MAOI, ask a physician or pharmacist before taking this product

Stop use and also ask a physician if

You experience any of the complying with signs the stomach bleeding:

Feel faintVomit bloodHave bloody or black color stoolsHave stomach pain that does not gain betterYou have symptoms that heart difficulties or stroke:Chest painTrouble breathingWeakness in one part of next of bodySlurred speechLeg swellingPain gets worse or lasts an ext than 7 daysFever it s okay worse or lasts an ext than 3 daysNasal jam lasts for an ext than 7 daysSymptoms continue or acquire worseRedness or swelling is current in the pains areaYou get nervous, dizzy, or sleeplessAny brand-new symptoms appear

If pregnant or breast-feeding

Ask a health and wellness professional before use. That is especially important not to usage ibuprofen throughout the last 3 months of pregnancy unless absolutely directed to do so through a doctor due to the fact that it may cause problems in the unborn child or complications during delivery.

See more: How Many Shots In A Bottle Of Grey Goose, How Many Shots Are In A Bottle Of Liquor

Keep the end of with of children

Overdose warning: In case of overdose, get medical assist or contact a toxicity Control facility right away. (1-800-222-1222) rapid medical attention is vital for adults and for youngsters even if you carry out not notice any signs or symptoms.